Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Stomach pain, heartburn, dry eyes, starry vision, increased urination, stress ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3391 Questions
Hello doctor i have been having stomach problems since late 2005
like heartburn,stomach noises burning in stomach region a lot of gas,recently i had eye problems saw a specialist he said just have dry eyes and prescribed glasses i have lots of floaters seem to increase overtime,saw a gastro did tests said you should do an endoscopy but not done yet,recently also experiencing other problems such as stiff joints although can move them flexibly,waist area pain stiff muscles specilly in legs neck and shoulders i do play football but recently also feel as if upperbody falling backwards when i stand and the faint type of feeling esp after sitting for a long time and kind of seeing stars in my vision, and sometimes sudden increase in heart beats and burning sensation in diff parts of body at diff times please recommend what type of specialist is should see.please help
Posted Sat, 21 Apr 2012 in Anxiety and Stress
Answered by Dr. Raju A.T 1 hour later

Thanks for your query,

The symptoms you have give me a strong clue into stress related illness . The body pain ,joint pains,increase in heart rate, fainting are very typical.Also the acid peptic illness you have could probably be due to increase gastric acid out put as a consequence of stress.

I would suggest you to get the endoscopy as early as possible and get to know the extent of damage.Also get yourself placed on treatment at the earliest.For this you may have to visit Gastroenterologist.

Well your other problem on whole need to be evaluated by a Internalist / Family physician first to rule out any systemic cause for the above symptoms. Once you are through with him after discussing with him you may have to visit a Psychiatrist who can help you get rid of the illness you have if its stress related and not due to defect in any system of the body.

Meanwhile i would advice you to take Tab Prilosec 20mg once daily early in the morning before food instead of Tab Histac.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Follow-up: Stomach pain, heartburn, dry eyes, starry vision, increased urination, stress ? 7 hours later
one thing i forgot to tell was thAT WHEN I SIT DOWN MY HEAD SHAKES.should i consider a neurologist or physio as i will go to a gastro again,and could the frequent urge to urinate be related to stress as i have done blood and urine tests many times for different things and the most important thing i recently had done
a FULL ABDOMEN SONOGRARHY when i last visited my family phys as he also specialises in gastroenterlogy the reports came clear even though i was having pain and discomfort in my lower right abdomen.
Answered by Dr. Raju A.T 2 hours later
Hi again,

Thanks for following me up,

I do not see a need for neurologist here , a internalist will surely be able to help you.

Yes , increase urination could be due to stress.As there will be increased heart rate and increased blood filtration rate.

Abdominal sonography can miss certain causes of pain abdomen like spasm of the intestines , fecal impaction or gas in the abdomen.Hence the report is not completely reliable to come to a perfect diagnosis.

I hope this answers your queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor